# SDR DL764080778

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 24,080 hours, 6,257 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Noisy
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOUD NOISE FROM E/E COMPARTMENT UNDER 1L F/A SEAT.  FOUND NOSE LANDING GEAR STEERING METERING VALVE BYPASSING IN FULL RT TURN POSITION.  DEPRESSURIZED CTR HYD SYSTEM AND RE-PRESSURIZED.  EXERCISED NOSE GEAR STEERING SEVERAL TIMES AND NOISE WENT AWAY.  NOSE GEAR STEERING OPERATION NORMAL PER AMM 32-51-00.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
